MAUDE Adverse Event Report: MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators field service engineer (fse) reported during a service visit for a facility's dsd-201 automated endoscope reprocessor (aer) that the facility was using maxicide plus 28 day solution, a high level disinfectant (hld).Maxicide plus is not intended for use with the aer, thus there is potential that endoscopes resprocessed in the aer were not adequately high-level disinfected and therefore, potential for patient harm.It is estimated that the facility was using the incorrect hld since november 2018.Medivators fse informed the facility to replace the maxicide plus with validated product for use with their aer and confirmed at the next visit that the aer was operating according to specification using the correct hld.Medivators fse also reported, during his service visit, that most of the facility hookups were in poor condition.Facility staff were informed and medivators fse noted the facility hookups were of good quality at the next visit.There have been no reports of patient harm.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
Medivators field service engineer reported during a service visit for a facility's dsd-201 automated endoscope reprocessor (aer) that the facility was using maxicide plus 28 day solution, a high level disinfectant.Maxicide plus is not intended for use with the aer, thus there is potential that endoscopes reprocessed in the aer were not adequately high-level disinfected and, therefore, potential for patient harm.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8321398
Report Number2150060-2019-00013
Device Sequence Number19211566
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;